# SDR UIEA2010071200107

- Difficulty date: July 12, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 59,483 hours, 7,854 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1820 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN INSP IN THE UPPER FWD CORNER SKIN OF THE AFT CARGO DOOR CUTOUT REVEALED A CRACK (REPAIRED IAW SB 747-53A2448, REV 1 AND SRM 53-60-01, FIG 201, REPAIR 3 WITH A REVISED FASTENER PATTERN AND (2) FASTENERS OVERSIZED BEYOND THE SRM LIMITATIONS, SEE FIGURE 1.  THIS IS A CATEGORY B REPAIR AS DEFINED IN THE SRM CHAPTER 51-60-01. THIS REPAIR REQUIRES SUPPLEMENTAL INSP TO MAINTAIN CONTINUED AIRWORTHINESS. THE INITIAL INSP IS 15,000 FLIGHTS CYCLES AFTER REPAIR INSTALLATION AND REPEAT INSP INTERVAL IS 3,000 FLIGHT CYCLES. THIS REPAIR MUST BE INSPECTED IAW PART 2 TO MAINTAIN CONTINUED AIRWORTHINESS.)
